# SDR ASAA2023031442362

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,962 hours, 17,403 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B WOULD NOT ENGAGE IN CLIMBOUT. GROUNDED - YES. FOUND "AFCS SYS B ENGAGE INTLK" C/B (P6-2 B4) OPEN. PERFORMED GVI OF C/B, NO DEFECTS NOTED, RESET C/B REF B737-800 AMM 20-60-01. PERFORMED B737-800 FIM 22-11 TASK 856, FOUND MAINTENANCE MESSAGE 22-11282, 22-11252, AND 22-11208. RAN ALL ASSOCIATED LRU TEST WITH EACH FAULT, ALL TEST PASSED. PERFORMED LAND VERIFY TEST, TEST PASSED REF AMM 22-11-00-700-801. C/B REMAINED IN ALL THROUGHOUT TROUBLESHOOTING.
